A member asked:

Quit effexor (venlafaxine) xr was allergic. now withdrawals are giving me hallucinations/paranoia and nightmares at night. psych said take valium for meantime ..

A doctor has provided 1 answer
Dr. Robert Kassoff answered

Specializes in Clinical Psychology

These things may help. Go back to full dose and wean off more slowly. There is some anecdotal information suggesting that prozac (fluoxetine). Continuing for about 1 month after cessation and then weaning off prozac (fluoxetine).

Answered Jul 6, 2013

5.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...